# SDR CA980506004

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Failed
- Location: Fuel System
- Part time: 1,227 hours
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB THROUGH 9,000 FEET, THE ENGINE CEASED OPERATION WITHOUT WARNING, AS IF THE CONDITION LEVER HAD BEEN MOVED TO THE CUTOFF POSITION.  AN ATTEMPTED RE-LITE WAS UNSUCCESSFUL.  POST-FLIGHT INSPECTION FOUND THE P3 LINE FROM THE GAS GENERATOR TO THE P3 FILTER HOUSING TO BE COMPLETELY OBSTRUCTED BY AN UNIDENTIFIED SUBSTANCE.  THE P3 FILTER WAS CLEAN.  FOLLOWING REPLACEMENT OF THE P3 LINE, THE ENGINE RAN BUT WOULD NOT MAINTAIN TAKEOFF POWER. THE FCU WAS REPLACED AND THE ENGINE RAN NORMALLY. THE FCU IS BEING RETURNED FOR INVESTIGATION.  PART TC:  2,324.
